# SDR SIMA20151016002

- Difficulty date: October 16, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- Aircraft time: 30,762 hours, 21,677 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Line
- Condition: Disconnected
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

RIGHT PACK AUTO FAIL CAUTION MSG WITH SMOKE & ELEC BURNING SMELL IN THE CABIN.  CONFIRMED PACK 2 FAILED.  R & R PAN PACK 1, NO SMOKE OR ODOR NOTED.   FOUND PDPS SENSE LINE NOT CONNECTED AT ACM, CONNECTED PDPS SENSE LINE IAW AMM 21-51-08.  OPERATIONS CHECKED GOOD.
